I take 84 day cycle birth control pills for my endometriosis.
I had sex 1/12/16 - the condom broke but I took Plan B 4 hours later. I have gotten my periods on time 2/14 and 5/8; they always last 3-4 days and are heavy. I have had no pregnancy symptoms but took 3 pregnancy tests to be safe; 2/29, 3/18, and 4/12 - all were negitive.
I got a UTI 5/8 and took antibiotics and it cleared up.
For the past week my stomach has gotter less defined (I think) and my stomach hurts when i lay down on it; my stomach especially hurts when I arch my back up while laying on my stomach. Or when I lay ony back and push on my lower stomach, it feels like a buldge not rock hard but solid.
I have stayed the same weight 5'4" and 185 lb. No pregnancy symptoms. Clothes are fitting the same.
What could be wrong? I dread seeing doctors?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.